On total differential inclusions
Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994), pp. 9-16
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1994__92__9_0,
author = {Bressan, Alberto and Flores, Fabi\'an},
title = {On total differential inclusions},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {9--16},
year = {1994},
publisher = {Seminario Matematico of the University of Padua},
volume = {92},
mrnumber = {1320474},
zbl = {0821.35158},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1994__92__9_0/}
}
TY - JOUR AU - Bressan, Alberto AU - Flores, Fabián TI - On total differential inclusions JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1994 SP - 9 EP - 16 VL - 92 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1994__92__9_0/ LA - en ID - RSMUP_1994__92__9_0 ER -
%0 Journal Article %A Bressan, Alberto %A Flores, Fabián %T On total differential inclusions %J Rendiconti del Seminario Matematico della Università di Padova %D 1994 %P 9-16 %V 92 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1994__92__9_0/ %G en %F RSMUP_1994__92__9_0
Bressan, Alberto; Flores, Fabián. On total differential inclusions. Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994), pp. 9-16. http://geodesic.mathdoc.fr/item/RSMUP_1994__92__9_0/